Whizz-Dick: side effect, urban myth or amfetamine-related koro-like syndrome?

    loading  Checking for direct PDF access through Ovid

Abstract

Summary

A case is presented of a patient who described a koro-like syndrome related to amfetamine use; this consisted of a perception that his penis had reduced in size and was at risk of being sucked into his body. He described this as Whizz-Dick. This condition was also reported independently by amfetamine users attending a drug-addiction clinic. They described Whizz-Dick as a temporary penile shrinkage secondary to amfetamine use. Descriptions of penile shrinkage related to amfetamine in literature and from Internet sources are described. The relationship between Whizz-Dick and koro and its possible links with other psychosexual problems previously reported to be associated with amfetamine use are discussed.

Related Topics

    loading  Loading Related Articles